Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on Strassen's version of the law of the iterated logarithm

Author: A. K. Basu
Journal: Proc. Amer. Math. Soc. 41 (1973), 596-601
MSC: Primary 60F15; Secondary 60G45
MathSciNet review: 0329007
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Strassen's law of the iterated logarithm is extended to stationary ergodic martingales and to a non-identically-distributed case.

References [Enhancements On Off] (What's this?)

  • [1] Y. S. Chow, Local convergence of martingales and the law of large numbers, Ann. Math. Statist. 36 (1965), 552-558. MR 31 #6264. MR 0182040 (31:6264)
  • [2] V. F. Gapoškin, The law of the iterated logarithm for Cesaro's and Abel's method of summation, Teor. Verojatnost. i Primenen. 10 (1965), 449-459=Theor. Probability Appl. 10 (1965), 411-420. MR 33 #3336. MR 0195133 (33:3336)
  • [3] F. Jonas, Unpublished Thesis, Erlangen, 1967.
  • [4] A. V. Skorohod, Studies in the theory of random processes, Izdat. Kiev. Univ., Kiev, 1961; English transl., Addison-Wesley, Reading, Mass., 1965. MR 32 #3082a,b. MR 0185620 (32:3082b)
  • [5] O. Stackelberg, On the law of iterated logarithm. I, II, Nederl. Akad. Wetensch. Proc. Ser. A 67=Indag. Math. 26 (1964), 48-55, 56-67. MR 28 #4558. MR 0161351 (28:4558)
  • [6] V. Strassen, Invariance principle for law of the iterated logarithm, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 3 (1964), 211-226. MR 30 #5379. MR 0175194 (30:5379)
  • [7] W. F. Stout, The Hartman-Wintner law of the iterated logarithm for martingales, Ann. Math. Statist. 41 (1970), 2158-2160.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60F15, 60G45

Retrieve articles in all journals with MSC: 60F15, 60G45

Additional Information

Keywords: Iterated logarithm, Brownian motion, martingale difference, representation theorem, stationary ergodic
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society